# SDR ASOA00092

- Difficulty date: August 9, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N244AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120073
- System (JASC): 7100 · Powerplant System
- Part: Hmu
- Part number: 7863904
- Condition: Inoperative
- Location: Engine
- Part time: 20,979 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4912 - CREW REPORTED THAT IN FLIGHT THE RIGHT ENGINE FAILED.  T6, TORQUE, NH AND NL DROPPED.  CREW REPORTED THAT OIL PRESSURE BRIEFLY DROPPED, BUT THEN RETURNED TO NORMAL.  CREW DECLARED AN EMERGENCY AND LANDED SAFELY AT DFW.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE HMU AND FUEL PUMP. OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
